#6061 ·
Gregory Anderson4 said:Thanks, everyone.
Can you tell me how long that state lasted?
It went on for about a month, maybe a month and a half, give or take.
Started by Robin Myers91 · · 👁 701 views · 10K replies
Gregory Anderson4 said:Thanks, everyone.
Can you tell me how long that state lasted?
Kevin Nguyen3 said:The thing is, medication is never a one-size-fits-all solution, is it? Every individual reacts differently. I have frequently observed—and continue to see even now—that Fever rarely acts in total isolation. When it is combined with other medications, the effects shift entirely! How can anyone truly predict how a specific cocktail will impact a specific person? It is incredibly difficult to assess.
As for the issue of decreased libido... yes, there is a very real possibility that this medication is a contributing factor.
Does the effect change over long-term use? I cannot say for certain. However, doctors often prescribe supplementary medications based on their own clinical experience to help boost libido (think things like Q-pin, Seroquel, or similar drugs). This is common when treating neuroses. But when you are dealing with psychosis, hysteria, or schizophrenia... well, that is an entirely different story altogether.
Gerald Torres2 said:I was put on low-dose Seroquel (50 mg) as a stabilizer, and let me tell you, sex was the absolute last thing on my mind. It was just endless hours in bed feeling totally brain-fogged. Naturally, I stopped taking it... because I'm dealing with BPD, not schizophrenia.
Jason Vaughn482 said:That’s nothing compared to my experience last month, when I actually had to pay out of pocket for my Concor—something that was never supposed to require a co-pay$3.25 just because I picked up a 50-count bottle; meanwhile, all my other prescriptions are covered for free. Since I was already standing there at the CVS pharmacy, I figured I might as well pay it, but it’s pure madness. It’s the same ridiculous logic with Sanval: if you get 20 pills, you pay, but if you get 30, it’s covered? Who in their right mind designed a system this nonsensical?
Gerald Torres2 said:Look, I’ve gotta say, ever since I started this specific combo of Zoloft and Wellbutrin, my libido has been through the roof—and honestly, the orgasms have never felt more intense. It’s pretty wild. When I was on Paxil, sex wasn't even on the radar; even if I managed to talk myself into it, reaching a climax was basically impossible, even after an hour or two of trying. So, clearly, everyone reacts differently to these things.
I’ve heard the common consensus is that Zoloft can lead to weight gain and a total shutdown of your sex drive, but my experience has been the exact opposite. If anything, I’m convinced my beloved Wellbutrin is the real MVP here keeping everything working.🙂
Kevin Nguyen3 said:The thing is, medication is never a one-size-fits-all solution, is it? Every individual reacts differently. I have frequently observed—and continue to see even now—that Fever rarely acts in total isolation. When it is combined with other medications, the effects shift entirely! How can anyone truly predict how a specific cocktail will impact a specific person? It is incredibly difficult to assess.
As for the issue of decreased libido... yes, there is a very real possibility that this medication is a contributing factor.
Does the effect change over long-term use? I cannot say for certain. However, doctors often prescribe supplementary medications based on their own clinical experience to help boost libido (think things like Q-pin, Seroquel, or similar drugs). This is common when treating neuroses. But when you are dealing with psychosis, hysteria, or schizophrenia... well, that is an entirely different story altogether.
redranger2 said:It is widely recognized that Wellbutrin acts as a libido enhancer.
redranger2 said:Q-pin and Seroquel are essentially the same thing, and they certainly aren't used to boost libido. If anything,
they tend to drive it down (much like Varenicline or Zeldox).
Naturally, there are outliers who manage to maintain a normal sex drive regardless of whatever cocktail they are on. They are the lucky ones.
Jessica Fowler4 said:and those sudden outbursts of rage🙂
Kevin Nguyen3 said:Yes, it’s generally accepted that Q-pin and Seroquel are the same thing, just made by different companies—like Pfizer or something from the United Kingdom.
But are they truly identical? Not really. They don't impact every patient in the exact same way. For instance, Seroquel can frequently cause blood pressure to spike, whereas Q-pin tends to do the opposite. Though, granted, in very rare, exceptional circumstances, even Q-pin might cause a sudden jump in blood pressure. But that's rare. Very rare indeed.
Seroquel is sometimes utilized for bipolar depression.
People lump them together because they're both antipsychotics intended for patients dealing with schizophrenia or mania.
The real issue, though—the real trouble!—is that we don't truly know how these drugs behave when mixed with other antidepressants. Sometimes, though not always, an antidepressant is paired with another drug if libido issues arise.
To put it bluntly: when a doctor heads off on vacation and doesn't want to deal with a patient hanging from a chandelier upon their return, they just prescribe Seroquel... and peace at last.
Anyone without major issues with schizophrenia or mania sleeps like a baby, sometimes twenty hours a day.
As for me, since I started taking Q-pin 200 mg (which in my recent case has been Loquen 200 mg), I haven't had any problems with my libido.
Psychopharmacologists theoretically understand exactly how a drug should act based on its chemical composition and all that, but they aren't the ones actually swallowing the pills, are they?
Once a patient starts on these heavy-duty medications, they begin experiencing all sorts of symptoms that often get brushed aside... simply because the drug is doing "exactly what the doctors said it would do." Very nice. Truly.😳
redcrane22 said:For Sanval, the 30-count box is only about $0.07 😉
I actually just stepped out of the drugstore
Anyway, who even said Zoloft makes you lose weight? 🙂
If I could find one more thing to help me shed pounds, especially alongside this other medication that's already causing weight loss as a side effect, I'd be set.
But hey, I'm hanging in there.
fadedbear92 said:Come on, people—please realize there are no universal rules when it comes to antidepressants. Some folks lose weight, some pack it on, and for others, nothing changes at all. There is NO single rule!
redcrane22 said:For Sanval, the 30-count box is only about $0.07 😉
I actually just stepped out of the drugstore
Anyway, who even said Zoloft makes you lose weight? 🙂
If I could find one more thing to help me shed pounds, especially alongside this other medication that's already causing weight loss as a side effect, I'd be set.
But hey, I'm hanging in there.
Jason Vaughn482 said:Hmm, I was there about ten days ago and picked up two boxes of 30—the 5mg ones—and they didn't charge me a dime. 🤷
redcrane22 said:I’m currently taking 10 mg, but according to my pharmacist, that dose only really stays effective for about two and a half months. So, there's a chance you might have taken yours a bit earlier than that. 😉
Jessica Fowler4 said:and those sudden outbursts of rage🙂
Eric Mitchell55 said:Hey everyone, is anyone here taking birth control while also being on psych meds?
My OB-GYN told me there shouldn't be any major issues or contraindications, but I'd love to hear some real-world perspectives from you all. It doesn't feel official until I've checked in with the community. 🥳
Gerald Torres2 said:Hahaha, are you actually kidding me right now? 😕
For me, it’s been great. I was on it by itself for a while, but my doctor eventually added Zoloft into the mix because of my AP and anxiety—apparently, Wellbutrin alone is really meant for major depression. So, currently, I'm taking 100 mg of Zoloft and 150 mg of Wellbutrin XR, and honestly, I feel fantastic. My mood swings have even stabilized over the last two weeks 😛, and I’ve actually started sleeping again in the last few days 😍. My boyfriend just gave me this blank stare yesterday; since things settled down two weeks ago, I feel like a completely different person after being stuck in such a deep depressive funk 🤷!!